# SDR SWAA2023052428819

- Difficulty date: April 19, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231KF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] IDENTIFIED 231KF PANEL IAW SRM 53-00-50-0I-1 PARA FIGURE 3; TABLE 3.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F.  WILL PERFORM REPAIRS IAW SRM 53-00-50-2R-0 PARA 1.A.NOTE  FABRICATED NEW PANEL USING BMS 4-17 TY6 LOT: 1522265-1 INSTALLED 42EA INSERTS USING BMS 5-107 LOT: AK2KP8383K-1 CURED RESIN USING THERMOMETER ATS2209 DUE: 10/2023 IAW SRM 53-00-50-2R-0 PARA 1.A.NOTE AND PARA 5.S.(1) ALONG WITH DWG 143A5810 SHEET: 580;[02] VERIFIED CORRECTIVE ACTION 1;[03] UPLOADED CURE SHEET; NEW PANEL FABRICATED FROM RAW STOCK IAW DRAWING 143A5810-580.  JOB COMPLETE.;[04] VERIFIED CORRECTIVE ACTION 3
